Co-trimoxazole induced acute thrombocytopenic purpura (Journal article)

Papaioannides, D./ Bouropoulos, C./ Korantzopoulos, P.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Acute Disease,Anti-Infective Agents, Urinary/*adverse effects,Drug Eruptions/*etiology,Humans,Male,Middle Aged,Purpura, Thrombocytopenic/*chemically induced,Trimethoprim-Sulfamethoxazole Combination/*adverse effects
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/22735
ISSN: 1472-0213
Link: http://www.ncbi.nlm.nih.gov/pubmed/12748166
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Korantzopoulos-2003-co trimoxazole induced.pdf69.31 kBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/22735
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.